# SDR CALA2014041490806

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 61,464 hours, 7,646 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR EMERGENCY LIGHT POWER PACK WEAK M33409.  R4 DOOR EMERGENCY LIGHT POWER PACK M33409 REPLACED & OPERATIONS CHECKED CARRIED OUT IAW 33-51-06.
